# SDR SWAA2021042164985

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 5,122 hours, 2,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 5A33077
- Condition: Displaced
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR WILL NOT SECURE INTO FLOOR CLAMPS WITHOUT EXCESSIVE FORCE / REMOVED AND REPLACED FWD ENTRY SLIDE PER MT 825-240-01-01. PART VERIFIED BY MOC AUGUSTPN OFF/ON 5A3307-7 SN OFF BNG29876 SN ON BNG36250
